# SDR FDEA200902230647

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: A53778807202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UPPER FLANGE C 32 IN FWD CARGO COMPARTMENT REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10 AND SPLICE REPAIR IAW SRM 53-10-15 FIG 207.
